# SDR AALA200802521A

- Difficulty date: November 13, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 31,274 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Inoperative
- Location: Seat 12d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 12D INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT SEAT 12D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
